# SDR SIMA20130604011

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 24,231 hours, 21,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THE CARGO DOOR SILL HAS CORROSION.   THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CARGO DOOR SILL IAW SRM 51-40-02.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
